# SDR 96ZZZX5423

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1307S
- Make and model: Cessna 182P
- Aircraft serial: 18264872
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 201302591
- Condition: Cracked
- Location: Rt Mlg
- Part time: 3,887 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIRE CHANGE ON RT MAIN, 3 CRACKS FOUND AT VARIOUS BOLT HOLES IN THE CENTER WHEEL BODY SECTION OF THE 3-PIECE WHEEL ASSY.  POSSIBLE CAUSES INCLUDE OVERTORQUING DURING INSTALLATION COMBINED WITH HARD LANDINGS.  THIS SHOP EXPECTS TO SEE 1 TO 2 CRACKED WHEEL BODIES A YEAR AND INSPECTS THESE WHEEL SECTIONS CAREFULLY DURING WHEEL/TIRE MAINTENANCE.  SUBMITTER RECOMMENDS CAREFUL ADHERENCE TO PROPER WHEEL ASSY TORQUES UPON INSTALLATION OF TIRES.  ALSO SUGGEST THE APPROVAL OF A 2-PIECE RATHER THAN A 3-PIECE WHEEL ASSY FOR THIS INSTALLATION.
